# SDR DALA2016092606833

- Difficulty date: September 25, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 71,012 hours, 53,307 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spacer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR AT AFT CARGO COMPARTMENT DOOR JAMB.  REPAIR SPLACER WAS REMOVED IAW SRM 51-30-5 AND 51-30-4 NEW SPACER WAS FABRICATED IAW SRM 53-05, PAR 140 NEW SPACER WAS INSTALLED IAW SRM 51-30-5 AND 51-30.
